Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Other issues
    avatar
    kaj2313 posted:
    Does anyone have issues in other parts of their body with the crohns, I'm haveing eye trouble and joints and muscules trouble. Problem is should I go to the GI or to the GP, the GP just want to up my predisone, but I think it's more than that. But would I go to the GI???
    Reply
     
    avatar
    mindyj1971 responded:
    Hi kaj2313! Sorry you are having so many problems....trust me, you are not alone! I get sores in my mouth (thrush). I have been treated for it by my dentist. I just happened to have an appointment for a cleaning when it started, so he treated it for me, otherwise I probably would have called my primary care doc. I've been on prednisone since April and now I have osteopenia, too. I do get joint aches and pains, but they have not been bad enough to need treatment. I usually start with my primary care doc and since she knows my history with Crohn's, if it is something that she thinks I need to go back to the GI for, then that is what I do. It can take forever to get in to see the GI, though....ggggrrrrrr! I have a friend with Crohn's that gets flare ups in her eye and she sees an eye dr for it. They give her steroid eye drops for it.
    I'm pretty sure that I didn't clear anything up for you....LOL! I don't think it will hurt to call either doctor:) Let us know what happens!

    Take care and big hugs!
    Mindy
     
    avatar
    kaj2313 replied to mindyj1971's response:
    Mindy thanks for responding, I worry about you. You have so much going on my little problem isn't much. I'm thinking of you and your family. I'm sure you will do great you are a strong women with a family that loves you!! Get rested up girl!!!


    Spotlight: Member Stories

    My name is Meg, and I was diagnosed with ulcerative colitis in July 2007, two weeks before my wedding day. My husband is a pastor, and we are currentl...More

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.